# SDR UIEA2021091502022

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Part number: 38880582
- Part serial: 060218072621
- Condition: Faulty
- Stage of operation: LD
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

"APU FAULT" EICAS ON FIRST START AFTER LANDING. 2ND ATTEMPT OK.( TRANSFERRED TO MDDR #153504 IAW MEL 49-11-01A CAT "C" DUE 24SEP21.  /  15SEP21 - LP 1397862 ITEM 4 - ONT - R/R APU EXCITER IAW AMM 49-41-03. OPS CHECK APU PER AMM 49-00-00. OPS CHECKS GOOD. NO FAULTS IN VIEW. R/R IGNITER PLUG PER AMM 49-41-02 P/N30576E-1. R/R IGNITER LEAD PER AMM 49-41-04. OPS CHECKS GOOD. THIS CLEARS DMI 133507. PLACARD REMOVED. )
